# SDR GTIA2023092237491

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,119 hours, 4,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ALL DOORS ARMED, R1 SHOWS AMBER" CHECK DOOR PRESSURE" ON FAP.-SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
